# SDR 2005FA0000980

- Difficulty date: June 14, 2005
- Submitted: July 22, 2005
- Operation: General aviation
- Aircraft: N340AX
- Make and model: Cessna 340A
- Aircraft serial: 340A0020
- Engine: Cont TSIO520*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Part number: 53120252
- Condition: Cracked
- Location: Tail
- Part time: 5,627 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT PAN ASSY IN TAIL CRACKED.  THIS IS A RECURRING ISSUE WITH OUT FLEET.  PROBABLE CAUSE IS EXCESS FLEX IN TAIL.  RECOMMEND CLOSER INSPECTION DURING 100 HR/ANNUAL INSPECTIONS.  (GL21200502750) (K)
